# SDR DALA1166199002

- Difficulty date: November 28, 2011
- Submitted: November 29, 2011
- Operation: Air carrier
- Aircraft: N902DE
- Make and model: Doug MD-88
- Aircraft serial: 53379
- Aircraft time: 52,435 hours, 38,506 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Disconnected
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK, MAINTENANCE FOUND THAT THE EMERGENCY EXIT SIGN AT ROW 24DE WAS INOPERATIVE.  MAINTENANCE FOUND A CONNECTOR IN THE WIRE HARNESS UNPLUGGED, RECONNECTED IT, AND FUNCTIONALLY CHECKED THE SYSTEM.
